# SDR AALA20100726SJU01

- Difficulty date: July 25, 2010
- Submitted: August 10, 2010
- Operation: Air carrier
- Aircraft: N964AN
- Make and model: Boeing 737823
- Aircraft serial: 30093
- Aircraft time: 28,242 hours, 11,960 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Sign
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NUMBER 2 DOOR MISSING EXIT SIGN.  REPLACED LEFT NUMBER 2 DOOR EXIT SIGN ASSEMBLY.  OPS CHECKED NORMAL.
